BISOLVON Chesty Forte 200ml

Description & Use Sugar-free. Alcohol-free. Colour-free. Gluten-free. Lactose-free. Each 5mL contains bromhexine hydrochloride 8mg. Double strength. Bisolvon Chesty breaks down mucus, making it easier to cough up. It relieves chesty coughs and breathing difficulties due to excess mucus in cold, flu and respiratory tract infections. Dosage Use the enclosed medicine cup to measure the doses correctly. Adults and children over 12 years: 5 mL three times a day. increased Active Ingredients Bromhexine Hydrochloride. Storage & Disposal Store below 25?C. Warnings Contains benzoic acid. The maximum adult daily dose of 30mL contains at least 7.5 g maltitol and up to 1.2 g of sorbitol. Products containing maltitol and sorbitol may have a laxative effect or cause diarrhoea. Do not use in children under 6 years of age. For further information, refer to enclosed leaflet.